# SDR 62453

- Difficulty date: June 23, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 15,456 hours, 29,340 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW NOTICED EMERGENGY EXIT HANDLE STICK OUT WAY FROM FUSELAGE MX RESEATED EXIT.  REMOVED AND INSP LT EXIT DOOR REINSTALLED AND SECURED.
